MathSciNet Relay Station
MathSciNet bibliographic data
MR1978962 (2004f:35048) 35J60 (35D05 35J20 35J25 58E05)
Bonanno, Gabriele; Livrea, Roberto Multiplicity theorems for the Dirichlet problem involving the $p$-Laplacian. Nonlinear Anal. 54 (2003), no. 1, 1–7.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement